# SDR R61A201309150881

- Difficulty date: September 14, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 16,364 hours, 12,868 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pan
- Part number: 411910327
- Condition: Cracked
- Location: Cabin Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  SEAT PAN CRACKED.  MX R & R SEAT PAN IAW SRM 51-40-02, 51-41-01.
